Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 3, Issue 4, 234-320
Articles: 1 - 10
SECOND ORDER CONVERSE DUALITY FOR NONLINEAR PROGRAMMING
Author(s): I. AHMAD AND RAVI P. AGARWAL
Pages: 234-244
GLOBAL EXISTENCE AND L infinite ESTIMATES OF SOLUTIONS FOR A QUASILINEAR PARABOLIC SYSTEM
Author(s): GJUN ZHOU
Pages: 245-255
INTEGRAL MEANS OF ANALYTIC MAPPINGS BY ITERATION OF JANOWSKI FUNCTIONS
Author(s): K. O. BABALOLA
Pages: 256-260
A BROWNIAN POPULATION MODEL
Author(s): B.S. LAKSHMI
Pages: 261-264
J. M. RASSIAS PRODUCT-SUM STABILITY OF AN EULER-LAGRANGE FUNCTIONAL EQUATION
Author(s): MATINA J. RASSIAS
Pages: 265-271
GENERALIZED HYERS ULAM STABILITY OF AN AQCQ-FUNCTIONAL EQUATION IN NON-ARCHIMEDEAN BANACH SPACES
Author(s): CHOONKIL PARK, MADJID ESHAGHI GORDJI AND ABBAS NAJATI
Pages: 272-281
B.Y. CHEN INEQUALITIES FOR BI-SLANT SUBMANIFOLDS IN GENERALIZED COMPLEX SPACE FORMS
Author(s): S. S. SHUKLA AND PAWAN KUMAR RAO
Pages: 282-293
COMMON FIXED POINTS FOR D-MAPS SATISFYING INTEGRAL TYPE CONDITION
Author(s): K. P. R. RAO, MD. MUSTAQ ALI AND A. SOM BABU
Pages: 294-301
CIRICS FIXED POINT THEOREM IN A CONE METRIC SPACE
Author(s): BESSEM SAMET
Pages: 302-308
A MODIFIED HALPERN-TYPE ITERATION PROCESS FOR AN EQUILIBRIUM PROBLEM AND A FAMILY OF RELATIVELY QUASI-NONEXPANSIVE MAPPINGS IN BANACH SPACES
Author(s): PRASIT CHOLAMJIAK AND SUTHEP SUANTAI
Pages: 309-320

Impact Factor 1.34

June 13, 2017

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.34 according to 2016 Journal Citation Reports released by Thomson Reuters in 2017. Read more

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  J. Nonlinear Sci. Appl. currently has an acceptance ra... Read more